Academic Journals Database
Disseminating quality controlled scientific knowledge

Lorentz type spaces of ultrasmooth vectors of closed operators

ADD TO MY LIST
 
Author(s): M. I. Dmytryshyn | O. V. Lopushansky

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 8;
Date: 2009;
Original page

ABSTRACT
Lorentz type spaces of ultrasmooth vectors of closed operators in Banach spaces are defined. Interpolation properties of such spaces are established and their application to the decision of problem of approaching of elements of Banach space is shown different classes of smooth vectors of the closed operator.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?